University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Symmetries of integrable difference equations on the quad-graph

Rasin, OG and Hydon, PE (2007) Symmetries of integrable difference equations on the quad-graph STUDIES IN APPLIED MATHEMATICS, 119 (3). pp. 253-269.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Rasin, OGUNSPECIFIEDUNSPECIFIED
Hydon, PEp.hydon@surrey.ac.ukUNSPECIFIED
Date : 1 October 2007
Identification Number : 10.1111/j.1467-9590.2007.00385.x
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, TIME-DEPENDENT SYMMETRIES, HEXAGONAL CIRCLE PATTERNS, PAINLEVE EQUATIONS, CONSERVATION-LAWS, DISCRETE PAINLEVE, MASTER SYMMETRIES, LATTICE, SYSTEMS, ANGLES
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:26
Last Modified : 17 May 2017 11:26
URI: http://epubs.surrey.ac.uk/id/eprint/831335

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800